# SDR 9JLA2021072723544

- Difficulty date: July 2, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 45317
- Aircraft time: 4,328 hours, 3,251 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING CLIMB OUT AFTER TAKEOFF THE RIGHT ENGINE PYLON OVERHEAT CAS MESSAGE OCCURRED TWICE. DUE TO THIS FAULT THE FLIGHT CREW ELECTED TO RETURN BACK TO THE AIRPORT AND LAND. THE MAINTENANCE TEAM DETERMINED A LEAKING PYLON BLEED AIR DUCT CONNECTION. THE DUCT CONNECTION SEAL WAS REMOVED AND REPLACED WITH NEW. OPS CHECKS AND LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
